The relative risk of divorce in parents of children with developmental disabilities: Impacts of lifelong parenting

제목
The relative risk of divorce in parents of children with developmental disabilities: Impacts of lifelong parenting
저자

E.H.Namkung; J.Song; J.S Greenberg; M.R Mailick; F.J. Floyd

키워드
developmental disabilities; divorce; parenting; family size
발행연도
2015-11-01
발행기관
American Association on Intellectual and Developmental Disabilities
Series
American Journal on Intellectual and Developmental Disabilities, vol. 120, no. 6, pp. 514 - 526
Journal Title
American Journal on Intellectual and Developmental Disabilities
초록
We prospectively examined the risk of divorce in 190 parents of children with developmental disabilities compared to 7,251 parents of children without disabilities based on a random sample drawn from the community and followed longitudinally for over 50 years. A significant interaction between the parental group status and number of children was found: In the comparison group, having a larger number of children was related to an increased risk of divorce, whereas the number of children did not increase divorce risk among parents of children with developmental disabilities.
ISSN
1944-7515
Files in This Item:
There are no files associated with this item.

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse